# SDR SWAA2021080307993

- Difficulty date: August 12, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 1140 AF HAS LIGHT CORROSION AROUND THE EDGE OF PANEL AT SCREW HOLES / REMOVED AND REPLACED FLOOR PANEL 140 AF PER AMM 25-52-10 INSPECTOR STAMP: E34118
